I’m getting ready for surgery, how to I prevent bounce back migraines when using pain pills?

I currently control my migraines with Botox every three months and use of a triptan about 5xs a month. I am having surgery again in about 4wks, bounce back headaches have been an issue for me in the past.

 


Community Answers
  • griff author
    9 months ago

    Thanks I see surgeon tomorrow….will talk with him.

  • Nancy Harris Bonk moderator
    9 months ago

    Let us know how you make out!
    Nancy

  • Nancy Harris Bonk moderator
    9 months ago

    Hi griff,

    Thank you for your question. The best thing I can tell you is to discuss this with your doctor. There is a theory that when taking pain relievers for something other than a migraine attack, it won’t create rebound headache. But I would strongly encourage you to discuss this with the doctor before your surgery.

    Good luck with the surgery!
    Nancy

  • Share Your Answer

    Poll